Nonlinear oscillators under delay control

Authors

  • Nguyen Van Dao

DOI:

https://doi.org/10.15625/0866-7136/9989

Abstract

In this paper, oscillations and stability of nonlinear oscillators with time delay are studied by means of the asymptotic method of nonlinear mechanics. Harmonic, super harmonic, subharmonic and parametric resonances of a Duffing's oscillator are analyzed. Analytical method in combination with a computer is used.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-2000

How to Cite

Dao, N. V. (2000). Nonlinear oscillators under delay control. Vietnam Journal of Mechanics, 21(2), 75–88. https://doi.org/10.15625/0866-7136/9989

Issue

Section

Research Paper